# SDR AALA201812039019

- Difficulty date: November 30, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 15,145 hours, 4,422 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY OPERATIONAL CYLINDER PRESSURE WAS LOW.  MAINTENANCE SERVICED THE CYLINDER IAW AMM 52-10-00, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
